Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 643729, 14 pages
http://dx.doi.org/10.1155/2012/643729
Research Article

Best Proximity Point Theorems for Some New Cyclic Mappings

1Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
2Department of Applied Mathematics, Chung Yuan Christian University, Taiwan

Received 26 February 2012; Accepted 16 June 2012

Academic Editor: Pablo González-Vera

Copyright © 2012 Chi-Ming Chen and Chao-Hung Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Ming Chen and Chao-Hung Chen, “Best Proximity Point Theorems for Some New Cyclic Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 643729, 14 pages, 2012. https://doi.org/10.1155/2012/643729.